@article{MZM_2012_92_5_a7,
author = {D. S. Minenkov},
title = {Asymptotics of the {Solutions} of the {One-Dimensional} {Nonlinear} {System} of {Equations} of {Shallow} {Water} with {Degenerate} {Velocity}},
journal = {Matemati\v{c}eskie zametki},
pages = {721--730},
year = {2012},
volume = {92},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2012_92_5_a7/}
}
TY - JOUR AU - D. S. Minenkov TI - Asymptotics of the Solutions of the One-Dimensional Nonlinear System of Equations of Shallow Water with Degenerate Velocity JO - Matematičeskie zametki PY - 2012 SP - 721 EP - 730 VL - 92 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_2012_92_5_a7/ LA - ru ID - MZM_2012_92_5_a7 ER -
D. S. Minenkov. Asymptotics of the Solutions of the One-Dimensional Nonlinear System of Equations of Shallow Water with Degenerate Velocity. Matematičeskie zametki, Tome 92 (2012) no. 5, pp. 721-730. http://geodesic.mathdoc.fr/item/MZM_2012_92_5_a7/
[1] J. J. Stoker, Water Waves. The Mathematical Theory with Applications, Pure Appl. Math., 4, Interscience Publ., London, 1957 | MR | Zbl
[2] E. N. Pelinovskii, Gidrodinamika voln tsunami, IPF RAN, Nizhnii Novgorod, 1996
[3] G. F. Carrier, H. P. Greenspan, “Water waves of finite amplitude on a sloping beach”, J. Fluid Mech., 4:1 (1958), 97–109 | DOI | MR | Zbl
[4] T. Vukašinac, P. Zhevandrov, “Geometric asymptotics for a degenerate hyperbolic equation”, Russ. J. Math. Phys., 9:3 (2002), 371–381 | MR | Zbl
[5] E. N. Pelinovsky, R. Kh. Mazova, Natural Hazards, 6:3 (1992), 227–249 | DOI
[6] S. Yu. Dobrokhotov, B. Tirotstsi, “Lokalizovannye resheniya odnomernoi nelineinoi sistemy uravnenii melkoi vody so skorostyu $c=\sqrt x$”, UMN, 65:1 (2010), 185–186 | MR | Zbl
[7] S. Yu. Dobrokhotov, V. E. Nazaikinskii, B. Tirozzi, “Asymptotic solution of the one-dimensional wave equation with localized initial data and with degenerating velocity: I”, Russ. J. Math. Phys., 17:4 (2010), 434–447 | MR
[8] NIST Digital Library of Mathematical Functions, http://dlmf.nist.gov/10.51
[9] M. Sh. Birman, M. Z. Solomyak, Spektralnaya teoriya samosopryazhennykh operatorov v gilbertovom prostranstve, Leningradsk. un-t, L., 1980 | MR